# SDR TWAA0018101

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 73,414 hours, 16,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS SECTION EGRESS LIGHTS WERE INOPERATIVE ON LT SIDE OF CABIN.  REPLACED THE BATTERY PACK.  CHECK-C 8-1-00 LAX.
